Divisibility properties of the q-tangent numbers

George E. Andrews, Ira Gessel

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


The q-tangent number T2n+1(q) is shown to be divisible by (1 + q)(1 + q2) … (1 + qn). Related divisibility questions are discussed.

Original languageEnglish (US)
Pages (from-to)380-384
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Mar 1978

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Divisibility properties of the q-tangent numbers'. Together they form a unique fingerprint.

Cite this